# SDR CALA2010030800078

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65582802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STA 360 BETWEEN STR 8 LT AND 9 LT REPAIRED FRAME PER ECRA 5311-01481 NEED TO REINSPECT BEFORE THE ACCUMULATION OF 82426 TOTAL A/C FLT CYCLES AND AT INTERVALS NOT TO EXCEED 3000 FLIGHT CYCLES THEREAFTER PER PART 2 OF ECRA 5311-01481  INSPECT BEFORE THE ACCUMULATION OF 82426 TOTAL A/C FLIGHT CYCLES AND AT INTERVALS NOT TO EXCEED 3000 FLT CYCLES THEREAFTER PER PART 2 OF ECRA 5311-01481. 1) INIT: W/I 82426 TOTAL A/C F/C INIT WILL AUTO-ITO TO 2) RIR:  EVERY 3000 F/C THEREAFTER (M&E 24-9953-8-1447).
